# SDR ASAA2023051443230

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 4,314 hours, 1,256 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAIL. GROUNDED - YES. C/W B737-9 IFIM TEST 31-00-00-010-803. FOUND OBSERVED FAULT 34-33-0731 AND 34-33-073-0732 WXR FAIL FLAG ON CAPT NAV DISPLAY WITH MAINT MESSAGE 34-43100 WXR PROCESSOR 1 INT FAULT. C/W WXR OP TEST PER B737-9 AMM 34-41-00-710-801. OP TEST GOOD WXR FAIL FLAG REMOVED ON CAPT ND.
